Hormone Therapy: Grand Rising meant... - My Breast Cancer ...

My Breast Cancer Community

3,373 members1,678 posts

Hormone Therapy

Gotskills65 profile image

Grand Rising meant with my Medical Oncologist on 12/28/2021,will be starting on Anastrozole first of year,feeling anxious about this new experience,will journal as I have from day one with this journey called cancer,will keep the group updated.

3 Replies

Hi, I started taking Anastrazole 18 months ago and was very nervous having read of some of the side effects. However whilst I do have muscle cramps and feel tired I have found on the whole I don’t feel bad . I work full time and live with my energetic 8 year old grandson and a very playful dog and it’s all manageable. There are days when I feel down but I think that will always be the case as sometime it just hits me that I had cancer. My advice would be to give it time to see how the meds affect you but don’t panic if at the first sign of a side effect. Good luck, take care. Carolyn x

Hi Gotskills65,I had my cancer at 68 and was offered Anastrozole which I took for five years at the end of which, my lovely oncologist who has just retired (hope I will never need to meet his replacement) told me I could stop taking it. I never suffered any side effects and was just happy that I only had to take a medicine as I didn’t enjoy the radiation treatment.

So, good luck and hope you’ll feel fine.

And a Happy New Year!

Vicky

I was on anastrozole after previously taking letrozole and examastane. Bad side effects with both those but not with anastrozole, best one to be on in my opinion! Didn’t get pain in feet and ankles like I did on letrozole so hope it goes well for you. Have completed my treatment now, in remission.